EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"almost sure convergence"
Narrow search

Narrow search

Year of publication
Subject
All
Almost sure convergence 15 almost sure convergence 8 Asymptotic normality 3 central limit theorem 3 Bifurcating autoregressive process 2 Central limit theorem 2 Estimation theory 2 Long memory 2 Martingale 2 Schätztheorie 2 Stochastic process 2 Stochastischer Prozess 2 Theorie 2 Theory 2 adaptive learning 2 conditional-sum-of-squares estimation 2 non-stationary regression 2 ordinary least squares 2 1st mean convergence 1 Advection–diffusion equation 1 Algorithm 1 Algorithmus 1 Almost-sure convergence 1 Backward Euler scheme 1 Bessel processes 1 Burr XII distribution 1 Censored data 1 Central order statistics 1 Conditional quantiles 1 Continuous-time Durbin–Watson statistic 1 Convergence in distribution 1 Cumulant generating function 1 EIS 1 Erwartungsnutzen 1 Expected utility 1 Extinction probability 1 Extreme and intermediate order statistics 1 Finite Element method 1 Functional data 1 Galerkin method 1
more ... less ...
Online availability
All
Undetermined 20 Free 6
Type of publication
All
Article 21 Book / Working Paper 6
Type of publication (narrower categories)
All
Working Paper 4 Arbeitspapier 3 Graue Literatur 3 Non-commercial literature 3 Article in journal 1 Aufsatz in Zeitschrift 1
Language
All
Undetermined 21 English 6
Author
All
Bercu, Bernard 3 Amiri, Aboubacar 2 Blandin, Vassili 2 Christopeit, Norbert 2 Dembińska, Anna 2 Massmann, Michael 2 Thiam, Baba 2 Aase, Knut K. 1 Adler, André 1 Barth, Andrea 1 Buraczyńska, Aneta 1 Cai, Guang-hui 1 Chanda, Kamal 1 Chatterji, Shurojit 1 Crambes, Christophe 1 Deshmukh, S.R. 1 Giuliano Antonini, Rita 1 Hashorva, Enkelejd 1 Hu, Tien-Chung 1 Kashikar, Akanksha S. 1 Khardani, Salah 1 Lang, Annika 1 Lemdani, Mohamed 1 Li, Yun 1 Marinucci, Domenico 1 Miclo, Laurent 1 Ngamkham, Thuntida 1 Proïa, Frédéric 1 Qi, Yongcheng 1 Qiying, Wang 1 Robinson, Peter 1 Robinson, Peter M 1 Rosalsky, Andrew 1 Savy, Nicolas 1 Saïd, Elias Ould 1 Shao, Quanxi 1 Stepanov, Alexei 1 Vadlamani, Sreekar 1 Volodin, Andrei 1
more ... less ...
Institution
All
London School of Economics (LSE) 1 Suntory and Toyota International Centres for Economics and Related Disciplines, LSE 1
Published in...
All
Statistics & Probability Letters 8 Metrika 4 Stochastic Processes and their Applications 3 Annals of the Institute of Statistical Mathematics 1 Computational Statistics & Data Analysis 1 Discussion paper / Department of Business and Management Science 1 Discussion paper / Tinbergen Institute 1 Economic Theory 1 Insurance 1 Journal of Multivariate Analysis 1 LSE Research Online Documents on Economics 1 STICERD - Econometrics Paper Series 1 Statistical Inference for Stochastic Processes 1 Tinbergen Institute Discussion Paper 1 Working papers / TSE : WP 1
more ... less ...
Source
All
RePEc 22 ECONIS (ZBW) 4 EconStor 1
Showing 1 - 10 of 27
Cover Image
On the convergence of global-optimization fraudulent stochastic algorithms
Miclo, Laurent - 2023
Persistent link: https://www.econbiz.de/10014283736
Saved in:
Cover Image
Optimal spending of a wealth fund in the discrete time life cycle model
Aase, Knut K. - 2023
Persistent link: https://www.econbiz.de/10014289190
Saved in:
Cover Image
Strong consistency of the least squares estimator in regression models with adaptive learning
Christopeit, Norbert; Massmann, Michael - 2018
This paper looks at the strong consistency of the ordinary least squares (OLS) estimator in a stereotypical macroeconomic model with adaptive learning. It is a companion to Christopeit & Massmann (2017, Econometric Theory) which considers the estimator’s convergence in distribution and its...
Persistent link: https://www.econbiz.de/10011932316
Saved in:
Cover Image
Strong consistency of the least squares estimator in regression models with adaptive learning
Christopeit, Norbert; Massmann, Michael - 2018
This paper looks at the strong consistency of the ordinary least squares (OLS) estimator in a stereotypical macroeconomic model with adaptive learning. It is a companion to Christopeit & Massmann (2017, Econometric Theory) which considers the estimator's convergence in distribution and its weak...
Persistent link: https://www.econbiz.de/10011844585
Saved in:
Cover Image
The long-term behavior of number of near-maximum insurance claims
Dembińska, Anna; Buraczyńska, Aneta - In: Insurance 88 (2019), pp. 226-237
Persistent link: https://www.econbiz.de/10012105570
Saved in:
Cover Image
A note on random variables with an infinite absolute first moment
Hu, Tien-Chung; Rosalsky, Andrew - In: Statistics & Probability Letters 97 (2015) C, pp. 212-215
In this correspondence, we prove that if X is a random variable with P(X=0)=0 and E|X|=∞, then there exists a continuous function G on (0,∞) with 0G(x)↑∞ and xG(x)↑∞ as 0x↑∞ such that E(|X|/G(|X|))=∞. An application of this result pertaining to the Kolmogorov strong law of...
Persistent link: https://www.econbiz.de/10011189320
Saved in:
Cover Image
A Rademacher–Menchov approach for random coefficient bifurcating autoregressive processes
Bercu, Bernard; Blandin, Vassili - In: Stochastic Processes and their Applications 125 (2015) 4, pp. 1218-1243
sure convergence of our estimates. In addition, we also prove a quadratic strong law and central limit theorems. Our … bifurcating autoregressive processes. Under suitable assumptions on inherited and environmental effects, we establish the almost …
Persistent link: https://www.econbiz.de/10011194128
Saved in:
Cover Image
A note on global suprema of band-limited spherical random functions
Marinucci, Domenico; Vadlamani, Sreekar - In: Statistics & Probability Letters 96 (2015) C, pp. 141-148
In this note, we investigate the behaviour of suprema for band-limited spherical random fields. We prove upper and lower bound for the expected values of these suprema, by means of metric entropy arguments and discrete approximations; we then exploit the Borell–TIS inequality to establish...
Persistent link: https://www.econbiz.de/10011115938
Saved in:
Cover Image
Limit theorems for bifurcating integer-valued autoregressive processes
Bercu, Bernard; Blandin, Vassili - In: Statistical Inference for Stochastic Processes 18 (2015) 1, pp. 33-67
bifurcating integer-valued autoregressive processes. Under suitable assumptions on the immigration, we establish the almost sure … convergence of our estimators, together with a quadratic strong law and central limit theorems. All our investigation relies on …
Persistent link: https://www.econbiz.de/10011240816
Saved in:
Cover Image
A smoothing stochastic algorithm for quantile estimation
Amiri, Aboubacar; Thiam, Baba - In: Statistics & Probability Letters 93 (2014) C, pp. 116-125
In this paper, we provide the almost-sure convergence and the asymptotic normality of a smooth version of the Robbins …
Persistent link: https://www.econbiz.de/10010906229
Saved in:
  • 1
  • 2
  • 3
  • Next
  • Last
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...